# SDR ASOA2014070110779

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 16,859 hours, 10,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG ANGLE ON AFT SIDE OF PAX DOOR IS CRACKED THROUGH VERTICAL LEG.  R & R PREVIOUS REPAIR SECTION OF PAX DOOR AFT DRAG ANGLE AT PULLEY ASSIST BRACKET IAW SRM 52-11-04.
